# SDR A6WA200640102

- Difficulty date: March 13, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS484.00 INTERCOSTAL AT LBL36.0 HAS A .2500 INCH CRACK AT TOP OF ANGLE.  MAINTENANCE REMOVED CRACKED FLANGE IAW REO.  COMPLIED WITH STEP 3 OF REO, PERFORMED EDDY CURRENT OF LT FS 484 INTERCOSTAL REPAIR.  NO INDICATIONS NOTED AT THIS TIME.  (K)
